# SDR SWAA2023041918331

- Difficulty date: March 18, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 59,800 hours, 35,508 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK REAR SPAR BRACKET ORSS 270 AT LT WING 2023-191821<[01] TOOL USED: SOLAR POWER CALIPER; P/N:500-454; S/N: 15045599; DUE DATE: 05-APR-23.;[02] REPLACED REAR SPAR BRACKET AND FASTENERS LOCATED ORSS 270 AT LT WING IAW B737-700 DWG 115A2930 SHEET 7; REV. ? ; B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9. PART NUMBER USED: 115A2953-1.;[03] REPLACED REAR SPAR BRACKET AND FASTENERS LOCATED ORSS 270 AT LT WING IAW B737-700 DWG 115A2930 SHEET 7; REV. ? ; B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9. PART NUMBER USED: 115A2953-1.
